# SDR SWIA2021080460012

- Difficulty date: July 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 46,212 hours, 39,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT SEAL RETAINER DAMAGED   (FILED CLOSED)     REMOVED AND REPLACED CARGO DOOR LOWER AFT SEAL RETAINER IN REFERENCE TO CRJ200 SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY AND FORM M-337.
